# SDR C2XA11060

- Difficulty date: April 8, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 30,029 hours, 22,532 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 305
- Condition: Malfunctioned
- Location: Cabin
- Part time: 30,029 hours, 22,532 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5817 - BUF - FLIGHT CREW REPORTED BURNING ODOR FOR ABOUT 1 MIN IN THE COCKPIT AND FA REPORTED SMOKE IN COCKPIT IN THE BACK HALF OF CABIN.  EWR MX REMOVED AND REPLACED NR 2 RECIRCULATION FAN AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
